HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Garsia-Haiman modules for hook partitions and Green polynomials with two variables

Files in This Item:
pre820.pdf111.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83970

Title: Garsia-Haiman modules for hook partitions and Green polynomials with two variables
Authors: Morita, Hideaki Browse this author
Keywords: Symmetric groups
Garsia-Haiman modules
Green polynomials with two variables
Macdonald polynomials
Roots of unity
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 820
Start Page: 1
End Page: 13
Abstract: We consider Garsia-Haiman modules for the symmetric groups, a doubly graded generalization of Springer modules. Our main interest lies in singly graded submodules of a Garsia-Haiman module. We show that these submodules satisfy a certain combinatorial property, and verify that this property is implied by a behavior of Macdonald polynomials at roots of unity.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69628
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University